# SDR USAA920081474

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 9,471 hours, 3,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 321 LAX-LAS- EMERGENCY EQUIPMENT - FORWARD ACFT RT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK WAS GOOD.  (S)
